# SDR YENA2021100100637

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 25 hours, 7 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 25 hours, 7 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT # 2324, LAX-JFK. AIRCRAFT HAS REPORTED IN AIRMAN AN ENG 2 FIRE LOOP A FAULT IN CRUISE WITH ASSOCIATED "CHECK ENG 2 FIRE LOOP A AGB" CFDS FAULT; REF WO 1137418 NR-0001 TSI ENG 2 FIRE LOOP A FAULT. T/S PER TSM 26-12-00-810-858-A RESISTANCE VALUE OF CORE AGB LOOP A FIRE DETECTOR (4002WD1) WITHIN LIMITS 6845OHM BETWEEN PINS A AND C. R+R 4002WD1 FIRE DETECTOR PER AMM 26-12-1 AS PRECAUTIONARY PER TSI.
